BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Théorèmes de surjectivité pour une classe d'opérateurs dans les espaces de Hilbert

Participants in the publication
Haraux, Alain (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1980

Where published
Port. Math. Formerly: Portugal. Math.

Publication Identifiers
ISSN - 0032-5155
eISSN - 1662-2758

Publisher
EMS Publ. House

Edition
Port. Math. Formerly: Portugal. Math.
Volume
36
Number
3-4

Starting page
191
Last page
195


Export

APA
Haraux, Alain, Mário Figueira, (1980). Théorèmes de surjectivité pour une classe d'opérateurs dans les espaces de Hilbert. Port. Math. Formerly: Portugal. Math., 36, 191-195. ISSN 0032-5155. eISSN 1662-2758.

IEEE
Haraux, Alain, Mário Figueira, "Théorèmes de surjectivité pour une classe d'opérateurs dans les espaces de Hilbert" in Port. Math. Formerly: Portugal. Math., vol. 36, pp. 191-195, 1980.

BIBTEX
@article{46642, author = {Haraux, Alain and Mário Figueira}, title = {Théorèmes de surjectivité pour une classe d'opérateurs dans les espaces de Hilbert}, journal = {Port. Math. Formerly: Portugal. Math.}, year = 1980, pages = {191-195}, volume = 36 }